# SDR IPXA09554980

- Difficulty date: March 5, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 23,441 hours, 11,088 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Condition: Dented
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FORWARD CARGO DOOR UPPER AFT SEAL DEPRESSOR IS DENTED.  REMOVED AND INSTALLED NEW SEAL DEPRESSOR PER SRM 51-20-05, SRM 51-40-02.
